Shop

Lipozene Maximum Strength Weight Loss Supplement, 1500 mg, 60 Capsules
June 7, 2021
Spring Valley Vegetarian Vitamin C Gummies, 70 Ct
June 7, 2021

Equate Extra Strength Acetaminophen PM Pain Reliever/Sleep Aid Rapid Release Gel Caps, 500 mg, 80 Count

$4.88

12 in stock

SKU: 4020513 Category:
Description

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it. See our disclaimer

Equate Extra Strength Acetaminophen PM Rapid Release Gel Caps dissolve quickly for faster relief. These acetaminophen gel caps work on different types of pain, including headaches, toothaches, and other common ailments like backaches, while working to combat sleeplessness (compare to Extra Strength Tylenol PM). Each bottle contains 80 gel caps, so you'll be ready to go when pain strikes. Get fast-acting relief with the help of Equate Extra Strength Acetaminophen PM Rapid Release Gel Caps. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Extra Strength Acetaminophen PM Rapid Release Gel Caps, 500 mg, 80 Count:

  • Temporary relief for headaches, toothaches, and minor aches/pains accompanied by sleeplessness
  • Rapid-release technology
  • Made with the same active ingredients as Extra Strength Tylenol PM
  • Non-habit forming
  • Easy-open lid for convenience
  • 80 gel caps per bottles

Indications:

Health Concern: Headache

Ingredients:

Ingredients: Active Ingredients: Acetaminophen (500 mg). Diphenhydramine HCl (25 mg). Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, FD&C Blue 1, FD&C Red 3, Gelatin, Hydroxypropyl Cellulose, Hypromellose, Iron Oxide Black, Iron Oxide Red, Iron Oxide Yellow, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Propylene Glycol, Shellac Glaze, Stearic Acid, Titanium Dioxide.

Active Ingredients: Acetaminophen Diphenhydramine Hydrochloride

Active Ingredient Name: Acetaminophen

Directions:

Instructions: Easy open. Push down. Close tightly TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING. WARNINGS. LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take:. ? more than 4,000 mg of acetaminophen in 24 hours. ? with other drugs containing acetaminophen. ? 3 or more alcoholic drinks every day while using this product. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:. ? skin reddening. ? blisters. ? rash. If a skin reaction occurs, stop use and seek medical help right away. DO NOT USE. ? if you are allergic to acetaminophen or any of the inactive ingredients in this product. ? with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. ? in children under 12 years of age. ? with any other product containing diphenhydramine, even one used on skin. ASK A DOCTOR BEFORE USE IF YOU HAVE. ? a breathing problem such as emphysema or chronic bronchitis. ? liver disease. ? glaucoma. ? difficulty in urination due to enlargement of the prostate gland

Explore this item

  • Specifications
  • Comparison Chart
Brand

Equate

Assembled Product Weight

0.27 lbs

Assembled Product Dimensions (L x W x H)

2.05 x 2.05 x 3.90 Inches